# SDR CA070606004

- Difficulty date: June 5, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 21,346 hours
- Engine: Walter M601E11
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: HF6G
- Condition: Broken
- Location: Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COULD NOT GET GEAR DOWN INDICATION, BUT COULD GET GEAR UP AND LOCKED INDICATION. WATER LANDING CARRIED OUT. MAINT FOUND LT NOSE GEAR WOULD NOT EXTEND. ROD END FOUND BROKEN ON NOSE GEAR ACTUATOR, REPLACED AND ACFT RETURNED TO SERVICE. (TC NR 20070606004)
